# SDR W8PA960171

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FLOOR TRACK LIGHTING INOP AT ROWS 1, 2, 7, 22 AND AFT GALLEY AREA.  RESEAT LAMPS.  (M)
